# SDR ASAA2019051029285

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 12,476 hours, 4,150 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR PACK 1 REGULATOR FAULT ECAM IN FLIGHT. GROUNDED - YES. PERFORMED RESET AIR PACK 1 PER AMM 21-61-00-710-001. NO DEFECTS NOTED.
